# SDR CALA0002000

- Difficulty date: December 27, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN MID CARGO DOOR OUTER PAN AT LOWER EDGE AFT STOP AREA. A DOUBLER WAS INSTALLED IAW SRM 52-03, FIGURE 8 AND ECRA 5230-01554.
